# SDR CA120113009

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,128 hours
- Engine: Allsn 250C20R
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200139
- Condition: Delaminated
- Location: Main Rotor
- Part time: 124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEST DESCRIBE THIS DEFECT AS A CONVEX BUBBLE DELAMINATION IN THE SKIN OF THE BLADE.  DEFECT IS FOUND ON BOTH TOP AND BOTTOM OF BLADE, SAME SIZE AND SHAPE FOR BOTH.  DEFECT LOCATION IS FOUND 9.5" INBD FROM THE BLADE TIP, AND 2" FORWARD FROM THE T/E.  THE SHAPE IS OVAL, 2.25" X 1.5".  ESTIMATE THE HEIGHT OF EACH BUBBLE TO BE APPROXIMATELY .1250 ".  NO DEFECTS FOUND ON OPPOSITE BLADE.  OUR BEST ESTIMATE IS THAT THERE WAS WATER INGRESS INTO THE BLADE AT SOME UNKNOWN LOCATION.  THIS WATER FROZE AND FORMED A SOLID PIECE OF ICE THAT BEAT THE BLADE OUT FROM WITHIN.  BLADE IS BEING RETURNED TO MFG FOR WARRANTY CONSIDERATION.
